... withdrawals and not my natural state although my natural state is less resilient that my lexapro assisted state. i want to be free of the side effects of the drug. i want to be off this drug for a month at least. but can i do it and manage work etc?
Hello gowellgirl. Yes, thats exactly what it is you're feeling, withdrawal. You might if its possible, meaning if you still have any lexapro left, put yourself back on a low dose. Taper that by say half, and then see how you are feeling. Otherwise, you'll just have no choice but to let it pass and put up with the discomfort. Just curious if your doctor prescribed you another medication to replace the lexapro with. Its been over a year since you asked your question, and I'm almost certain that you are doing well.very best to you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im taking tri-nessa birth control pills and I have very bad moodswings, what can I do to stop these?
Posted 29 Jun 2011 • 2 answers
Posted 10 Oct 2011 • 1 answer
Posted 20 May 2012 • 10 answers
Posted 19 Jun 2014 • 1 answer
Posted 1 Dec 2015 • 2 answers